# SDR HNAA2012010900464

- Difficulty date: January 9, 2012
- Submitted: January 9, 2012
- Operation: Air carrier
- Aircraft: N814EX
- Make and model: Dhav DHC8102
- Aircraft serial: 318
- Aircraft time: 48,598 hours, 53,440 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Heat Shield
- Part number: ALUMINIUM
- Part serial: 2024T3
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS FOUND ON DIMPLED HOLES OF LT NACELLE AFT HEAT SHIELD AFT END.  REPAIRED AFT SECTION HEAT SHIELD IAW RD 8-54-020.  COMPLIED WITH HFEC INSP ON CUTOUT.  NO DEFECTS NOTED.
